Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 419103, 10 pages
http://dx.doi.org/10.1155/2014/419103
Research Article

Pseudo Asymptotic Behavior of Mild Solution for Nonautonomous Integrodifferential Equations with Nondense Domain

Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou, Zhejiang 310023, China

Received 6 April 2014; Accepted 15 July 2014; Published 11 August 2014

Academic Editor: Bogdan Sasu

Copyright © 2014 Zhinan Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By the weighted ergodic function based on the measure theory, we study pseudo asymptotic behavior of mild solution for nonautonomous integrodifferential equations with nondense domain. The existence and uniqueness of -pseudo antiperiodic (-pseudo periodic, -pseudo almost periodic, and -pseudo automorphic) solution are investigated. Some interesting examples are presented to illustrate the main findings.